Alert archive / Mississippi / Special Weather Statements in 2021
Special Weather Statement, NWS Jackson, MS
NWS Jackson, MS issued this special weather statement at Aug 30, 2021, 12:38 PM CDT for Madison County, Mississippi. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 30, 2021, 12:38 PM CDT (17:38 UTC)
- Expired
- Aug 30, 2021, 1:00 PM CDT
- In force
- 22 min
- Issued by
- NWS Jackson, MS
- Hail
- 0.00 in
- Wind
- 40
County Madison County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 55 km from the middle of the area, began a volume at 17:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 5.6 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 49 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 463 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 387 m²/s²
- 0-3 km storm-relative helicity
- 547 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
521
WWUS84 KJAN 301738
SPSJAN
Special Weather Statement
National Weather Service Jackson MS
1238 PM CDT Mon Aug 30 2021
MSZ043-301800-
Madison MS-
1238 PM CDT Mon Aug 30 2021
...A heavy rain band will impact portions of northeastern Madison
County through 100 PM CDT...
At 1237 PM CDT, Doppler radar was tracking a heavy rain band over
Camden, or 16 miles northeast of Canton, moving northwest at 30 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Cameron and Camden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this rain band and may
lead to localized flooding. Do not drive your vehicle through
flooded roadways.
&&
LAT...LON 3263 8974 3277 9003 3279 9002 3283 9002
3283 9000 3288 8997 3288 8991 3279 8973
3263 8973
TIME...MOT...LOC 1737Z 152DEG 25KT 3276 8981
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
$$
TWWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Aug 30, 8:44 AM CDT, 3 hours 54 minutes earlier.
Area forecast discussion, Aug 30, 8:44 AM CDT, 3 hours 54 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
844 AM CDT Mon Aug 30 2021
...TROPICAL STORM IDA MOVING NORTHWARD BRINGING IMPACTS TO THE AREA
TODAY...
.UPDATE...
Updated for morning discussion.
&&
.DISCUSSION...
No changes at this hour for the Tropical Storm Ida impacts to our
region, but the short-term forecast elements have been updated
with latest guidance to match trends in observations. Strong gusty
winds and periods of heavy rainfall associated with Ida will
continue to cause power outages and areas of flash flooding
through today and into tonight. Ida is slowly moving northward,
increasing the risk for flash flooding for locations that remain
beneath a rain band for an extended period of time. As threats
gradually diminish today, Tropical Storm Warning products may be
replaced with Wind Advisory products where necessary. The threat
for gusty gradient winds will continue into Tuesday morning as Ida
continues to weaken and lift northeast. /NF/
Prior discussion below:
Today through Tuesday night...
Tropical Storm Ida has been very slowly moving north out of
Louisiana and into Mississippi overnight. The system looks rather
lopsided on both satellite and radar as the bulk of the impacts
remain on the eastern side of the system. Drier air has impeded the
western side of the cyclone. Ida will continue to track north and
then eventually turn to the northeast as it tracks around the upper
ridge through the day. Ida will then get picked up by an approaching
trough on Tuesday and exit the region through Tuesday night.
The main concerns for today will remain tropical storm force winds
and then some flooding concern. As Ida moves north into the southern
part of the forecast area, tropical storm force winds will be
possible through the morning and as the center moves north. This
will bring potential for downed trees and power lines across
portions of the region, especially for locations across southern
Mississippi. As the storm continues to decay, winds should improve
further north and northeast through the CWA later this afternoon
into tonight. In terms of Tropical Storm Warnings, will trim some
locations on the western side out of the warnings, particularly the
Louisiana parishes which will be furtherest from the center of
circulation but will put these into a Wind Advisory. At some point
the Tropical Storm Warning in the northeast will likely transition
to a Wind Advisory as the threat for tropical storm winds diminish
but gusty winds remain.
Another concern will be rainfall. The best chances for rain will be
from roughly the I-55 corridor and east. Here, four to eight inches
will be possible with locally higher amounts possible. This higher
amount will especially be the case in the southeast as the center of
circulation moves to the north and models indicate a trailing axis
of precipitation later this afternoon into tonight. Further to the
west, given the drier air affecting the symmetry of the system, the
rainfall amounts are less in this area. Will adjust the hazard
graphics/HWO to limit the elevated threat from I-55 and east, with
some limited risk of flooding between this and the MS River, with no
threat basically west of the river.
The last threat will be from tornadoes. There remains some risk
early this morning as Ida's bands push onshore still. Some of the
better risk looks to be across portions of far eastern
Mississippi(southeast along the I-59 corridor) and into Alabama,
where the better helicity will occur today. Once the center pushes
north, it may be tougher to get tornadoes on the southeast side of
the storm so the better risk and helicity would shift north, but the
storm will also be decaying more. A slight risk will be in effect
for southeast Mississippi with a modified marginal risk for
locations generally along and east of the I-55 corridor as well for
today.
The center of Ida should be across north central to northeast
Mississippi later tonight with some trailing rainfall. Improved
conditions should occur tomorrow as Ida gets picked up by the upper
trough. Lingering convection could occur Tuesday afternoon across
southern areas of the forecast area. Temperatures will be cool with
rain and clouds affecting the region. /28/
Wednesday into early next week ...
With a remnant weakness in the upper pattern having been reinforced
by a since departed Ida, midweek will see a return to more seasonal
weather. As a front moves into the area, temperatures late week will
likely be marginally below climatological means and rain chances
will be a bit below normal with only widely scattered showers
possible. The drier air behind the front should allow for noticeably
cooler overnight temperatures for a night or two in addition to the
somewhat lowered rain chances behind the frontal boundary. We see a
moistening and warming trend as upper troughing begins to be
replaced by ridging moving in from the plains states as we approach
the weekend. By Saturday into Sunday, near normal temperatures,
humidity, and scattered afternoon and evening showers and storms
make a return. With upper height anomalies in the +1 to +2 dam range
some heat stress concerns are possible during this period and beyond
but given the forecast range and inherent uncertainty any
specificity in regards to forecast products will be assessed on
later forecast cycles. /86/
&&
.AVIATION...
06Z TAF discussion:
Aviation will be rather messy today as Hurricane Ida continues to
track inland. Rain bands will continue to affect the region
overnight. As we move through the day today, additional rainfall
will occur but the main concern will be from gusty winds.
Sustained winds of 20kts with gusts of 30 to 50kts will occur
through the day as the storm moves through. Flight categories will
generally be MVFR to IFR through the day and aviation is strongly
discouraged until conditions improve. Much of the rain will affect
locations along and east of the core of Ida as it moves north
through the region today. The strongest winds should be near the
core of the system. The remnants will be exiting the region after
06Z Tuesday and conditions should begin to improve from south to
north through Tuesday. /28/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 77 71 85 71 / 100 84 51 13
Meridian 77 71 82 69 / 100 93 70 22
Vicksburg 78 72 89 73 / 100 62 25 10
Hattiesburg 80 73 88 73 / 100 84 59 17
Natchez 77 71 89 72 / 100 44 27 12
Greenville 78 71 87 71 / 100 75 27 6
Greenwood 78 71 84 69 / 100 88 53 10
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch through Tuesday morning for MSZ025>033-035>039-
042>066-072>074.
Tropical Storm Warning for MSZ026>066-072>074.
Wind Advisory until 7 PM CDT this evening for MSZ018-019-025.
LA...Tropical Storm Warning for LAZ008-009-016-025-026.
Wind Advisory until 7 PM CDT this evening for LAZ007-015-023-024.
AR...Wind Advisory until 7 PM CDT this evening for ARZ074-075.
&&
NF/HJS/28/CMEHazardous weather outlook, Aug 30, 5:15 AM CDT, 7 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 515 AM CDT Mon Aug 30 2021 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-034-040-311015- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar- Sunflower-Washington-Issaquena- 515 AM CDT Mon Aug 30 2021 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, northwest Mississippi, and west central Mississippi. .DAY ONE...Today and Tonight NON-THUNDERSTORM WINDS THREAT...Limited TIMING...Today through Tonight Wind gusts up to 45 mph will be possible today as Tropical Storm Ida moves through the region. This will bring down some trees and power lines across the region, which could lead to some power outages and roads blocked. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Tuesday through Sunday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Sunday. MSZ029>033-037>039-044>046-311015- Webster-Clay-Lowndes-Choctaw-Oktibbeha-Attala-Winston-Noxubee- Leake-Neshoba-Kemper- 515 AM CDT Mon Aug 30 2021 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, north central Mississippi, and northeast Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Today FLOODING THREAT...Elevated TIMING...Today through Tonight NON-THUNDERSTORM WINDS THREAT...Limited TIMING...Today through Tonight As Tropical Storm Ida moves through the region, isolated tornadoes may be possible in embedded rain bands. In addition, rainfall amounts of four to eight inches will be possible with isolated higher amounts. This could lead to areas of flash flooding. Finally, winds up to 45 mph will be possible today which could bring down trees and power lines, leading to power outages and roads blocked in some locations. (https://www.weather.gov/images/jan/graphicast/1.png) (https://www.weather.gov/images/jan/graphicast/2.png) (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Tuesday through Sunday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through tonight. MSZ026>028-036-311015- Grenada-Carroll-Montgomery-Holmes- 515 AM CDT Mon Aug 30 2021 This hazardous weather outlook is for portions of central Mississippi, and north central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Today FLOODING THREAT...Limited TIMING...Today through Tonight NON-THUNDERSTORM WINDS THREAT...Limited TIMING...Today through Tonight As Tropical Storm Ida moves through the region, isolated tornadoes may be possible in embedded rain bands. In addition, rainfall amounts up to four inches will be possible with isolated higher amounts. This could lead to localized flash flooding. Finally, winds up to 45 mph will be possible today which could bring down trees and power lines, leading to power outages and roads blocked in some locations. (https://www.weather.gov/images/jan/graphicast/1.png) (https://www.weather.gov/images/jan/graphicast/2.png) (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Tuesday through Sunday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through tonight. MSZ025-035-041-311015- Leflore-Humphreys-Sharkey- 515 AM CDT Mon Aug 30 2021 This hazardous weather outlook is for portions of central Mississippi, north central Mississippi, and west central Mississippi. .DAY ONE...Today and Tonight FLOODING THREAT...Limited TIMING...Today through Tonight NON-THUNDERSTORM WINDS THREAT...Limited TIMING...Today through Tonight As Tropical Storm Ida moves through the region, rainfall amounts up to four inches will be possible with isolated higher amounts. This could lead to localized flash flooding. In addition, winds up to 45 mph will be possible today which could bring down trees and power lines, leading to power outages and roads blocked in some locations. (https://www.weather.gov/images/jan/graphicast/1.png) (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Tuesday through Sunday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Sunday. MSZ042-047-048-053-054-059-061-311015- Yazoo-Warren-Hinds-Claiborne-Copiah-Jefferson-Franklin MS- 515 AM CDT Mon Aug 30 2021 This hazardous weather outlook is for portions of central Mississippi, southwest Mississippi, and west central Mississippi. .DAY ONE...Today and Tonight FLOODING THREAT...Limited TIMING...Today through Tonight NON-THUNDERSTORM WINDS THREAT...Elevated TIMING...Today through Tonight As Tropical Storm Ida moves through the region, rainfall amounts up to four inches will be possible with isolated higher amounts. This could lead to localized flash flooding. In addition, winds up to 60 mph will be possible today which will bring down trees and power lines, leading to power outages and roads blocked in some locations. (https://www.weather.gov/images/jan/graphicast/1.png) (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Tuesday through Sunday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Sunday. MSZ043-049-050-055-062-063-311015- Madison MS-Rankin-Scott-Simpson-Lincoln-Lawrence- 515 AM CDT Mon Aug 30 2021 This hazardous weather outlook is for portions of central Mississippi, and south central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Today FLOODING THREAT...Elevated TIMING...Today through Tonight NON-THUNDERSTORM WINDS THREAT...Elevated TIMING...Today through Tonight As Tropical Storm Ida moves through the region, isolated tornadoes may be possible in embedded rain bands. In addition, rainfall amounts of four to eight inches will be possible with isolated higher amounts. This could lead to areas of flash flooding. Finally, winds up to 60 mph will be possible today which will bring down trees and power lines, leading to power outages and roads blocked in some locations. (https://www.weather.gov/images/jan/graphicast/1.png) (https://www.weather.gov/images/jan/graphicast/2.png) (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Tuesday through Sunday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through tonight. MSZ051-052-056>058-064>066-072>074-311015- Newton-Lauderdale-Smith-Jasper-Clarke-Jefferson Davis-Covington- Jones-Marion-Lamar-Forrest- 515 AM CDT Mon Aug 30 2021 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, south central Mississippi, and southeast Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Today through Tonight FLOODING THREAT...Elevated TIMING...Today through Tonight NON-THUNDERSTORM WINDS THREAT...Elevated TIMING...Today through Tonight As Tropical Storm Ida moves through the region, isolated tornadoes may be possible in embedded rain bands. In addition, rainfall amounts of four to eight inches will be possible with isolated higher amounts. This could lead to areas of flash flooding. Finally, winds up to 60 mph will be possible today which will bring down trees and power lines, leading to power outages and roads blocked in some locations. (https://www.weather.gov/images/jan/graphicast/1.png) (https://www.weather.gov/images/jan/graphicast/2.png) (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Tuesday through Sunday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through tonight. MSZ060-311015- Adams- 515 AM CDT Mon Aug 30 2021 This hazardous weather outlook is for portions of southwest Mississippi. .DAY ONE...Today and Tonight NON-THUNDERSTORM WINDS THREAT...Elevated TIMING...Today through Tonight As Tropical Storm Ida moves through the region, winds up to 60 mph will be possible today which will bring down trees and power lines, leading to power outages and roads blocked in some locations. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Tuesday through Sunday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Sunday. 28 && ...HAZARD LEGEND... *NON-THUNDERSTORM WINDS* Extreme...Sustained winds 50 mph or greater or wind gusts 65 mph or greater. Significant...Sustained winds 40-49 mph or wind gusts 58-64 mph. Elevated...Sustained winds 30-39 mph or wind gusts 45-57 mph. Limited...Sustained winds 20-29 mph or wind gusts 30 to 44 mph. *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. *FLOODING* Extreme...Confident in significant flooding. Significant...Significant flooding possible. Elevated...Confident in flooding. Limited...Flooding possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Tropical page... https://www.weather.gov/srh/tropical?office=jan National Hurricane Center Home Page... https://www.nhc.noaa.gov/ Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Local storm report, Aug 30, 10:50 AM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1050 AM CDT MON AUG 30 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 AM TROPICAL STORM 2 NNW HAZLEHURST 31.89N 90.41W
08/30/2021 COPIAH MS EMERGENCY MNGR
NUMEROUS TREES DOWN COUNTYWIDE, STARTING
BETWEEN 4-5 AM. REPORTED BY EMERGENCY
MANAGEMENT.
&&Local storm report, Aug 30, 11:06 AM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1106 AM CDT MON AUG 30 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM TROPICAL STORM 1 NNW KIRBY 31.52N 90.98W
08/30/2021 FRANKLIN MS EMERGENCY MNGR
TREES DOWN COUNTY WIDE WITH NUMEROUS ROADS
CLOSED OR IMPASSABLE. POWERPOLES AND
TRANSMITTERS WERE ALSO DOWN. REPORTED BY
EMA. THERE WERE WIDESPREAD POWER OUTAGES
FROM THE POWER COMPANY WEBSITE.
&&Local storm report, Aug 30, 11:18 AM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1118 AM CDT MON AUG 30 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 AM TROPICAL STORM HATTIESBURG 31.31N 89.31W
08/30/2021 FORREST MS EMERGENCY MNGR
A FEW TREES WERE BLOWN DOWN IN THE
HATTIESBURG AREA.
&&
NFLocal storm report, Aug 30, 11:20 AM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1120 AM CDT MON AUG 30 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 AM TROPICAL STORM 4 SSW MCLAURIN 31.12N 89.25W
08/30/2021 FORREST MS EMERGENCY MNGR
15 TREES WERE BLOWN DOWN, MOSTLY IN THE
COUNTY AREAS OUTSIDE OF HATTIESBURG. A FEW
TREES FELL IN THE HATTIESBURG AREA.
&&
NFLocal storm report, Aug 30, 12:09 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1209 PM CDT MON AUG 30 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 AM TROPICAL STORM 4 S NORFIELD 31.35N 90.48W
08/30/2021 LINCOLN MS LAW ENFORCEMENT
SOCIAL MEDIA IMAGE FROM LAW ENFORCEMENT OF A
TREE BLOCKING I-55. DEPARTMENT OF
TRANSPORTATION REPORTS PORTIONS OF NORTH AND
SOUTHBOUND LANES OF I-55 BLOCKED BY TREES
FROM HIGHWAY 84 TO THE PIKE/LINCOLN COUNTY
LINE. PORTIONS OF HIGHWAY 51 NEAR BOGUE
CHITTO WAS BLOCKED BY DOWNED POWER LINES.
&&Special weather statement, Aug 30, 12:38 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Jackson MS
1238 PM CDT Mon Aug 30 2021
MSZ043-301800-
Madison MS-
1238 PM CDT Mon Aug 30 2021
...A heavy rain band will impact portions of northeastern Madison
County through 100 PM CDT...
At 1237 PM CDT, Doppler radar was tracking a heavy rain band over
Camden, or 16 miles northeast of Canton, moving northwest at 30 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Cameron and Camden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this rain band and may
lead to localized flooding. Do not drive your vehicle through
flooded roadways.
&&
LAT...LON 3263 8974 3277 9003 3279 9002 3283 9002
3283 9000 3288 8997 3288 8991 3279 8973
3263 8973
TIME...MOT...LOC 1737Z 152DEG 25KT 3276 8981
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
TWThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 30, 3:32 AM CDT | Flash Flood Warning | JAN | Forrest, Lamar, Marion | 6 hr |
| Aug 30, 5:35 AM CDT | Flash Flood Warning | JAN | Lawrence, Lincoln | 3 hr |
| Aug 30, 6:00 AM CDT | Flash Flood Warning | JAN | Covington, Jefferson Davis | 4 hr |
| Aug 30, 6:41 AM CDT | Flash Flood Warning | JAN | Copiah, Simpson | 4 hr |
| Aug 30, 7:08 AM CDT | Flash Flood Warning | JAN | Jones | 4 hr |
| Aug 30, 8:14 AM CDT | Flash Flood Warning | JAN | Rankin, Smith | 4 hr |
| Aug 30, 8:21 AM CDT | Flash Flood Warning | JAN | Rankin, Smith | 4 hr |
| Aug 30, 8:33 AM CDT | Flash Flood Warning | JAN | Covington, Hinds, Jasper, Jones, Rankin, Scott and 2 more | 4 hr |
| Aug 30, 3:17 PM CDT | Flash Flood Warning | JAN | Lauderdale | 118 min |
| Aug 30, 4:33 PM CDT | Flash Flood Warning | JAN | Kemper, Noxubee | 2 hr |
| Aug 30, 5:01 PM CDT | Flash Flood Warning | JAN | Clarke, Lauderdale | 3 hr |
Nearby
Special Weather Statements in Mississippi, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.